# SDR DALA2025081206028

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY COMPARTMENT TROLLEY RETAINER AREA DAMAGES.   REPAIRED PER ER/A #628171-14.
